MathSciNet Relay Station
MathSciNet bibliographic data
MR997677 58F08 (26A18 54H20 58F10)
Preiss, D.; Smítal, J. A characterization of nonchaotic continuous maps of the interval stable under small perturbations. Trans. Amer. Math. Soc. 313 (1989), no. 2, 687–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement